# SDR AUS20021273

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FUMES ENTERING AIR CONDITIONING SYSTEM FROM NR 3 ENGINE.
